Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jo123

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jo123

  • Rank
    New Member
  • Birthday 04/23/1978

Profile Information

  • Gender
    Female
  • Location
    York, UK
  1. I finished an 8.5 month course of accutane today, and although it cleared the acne I started with, it hasn't stopped new acne forming, and I now have mild acne (rather than severe which is how I started). I have finished the course with about 20 small red spots still. I would like to start an oral antibiotic, and have had success with oxytetracycline for mild acne in the past, but not sure how long I have have to wait after the end of the course. Has anyone used a tetracycline antibiotic after
  2. Thanks. Its good to know Im not alone in this. I have been using a topical antibiotic for 3-4 weeks too, and my Derm said we would continue with this afterwards. How long after stopping did you see your skin really begin to improve? PS - Glad its clear for you 5 months on )
  3. The recommended is between 100-150mg/kg, with the optimum to prevent a relapse being between 120-150mg/kg. There are lots of people who only take around the 100mg/kg amount though and stay clear, especially if you haven't had any new spots for a while.
  4. I am coming to the end of an 8 month low dose course of accutane (25/30/35mg), and until about month 6 I was clear, or only getting a few small spots coming through. However, in the last month my skin has been breaking out daily - smaller spots than before and I have an antibiotic lotion that I am applying, but I do have about 20-30 small spots. My Derm does not want me to continue accutane any linger as my skin is very irritated and I have started to get quite severe flushing. I have also reach
  5. Hi JezikaCongratulations on finishing - I hope you are all still clear. It would be great to know how you are getting on with your red marks. Mine are very similar to yours in your finishing photo in Day 168 (although unfortunately I am still going with treatment, as still breaking out in week 30 - so dont think I am close to finishing yet!). Although the spots are stressing me out, so are the marks as they make me feel like I still have acne. Have yours marks fading significantly 6 months post
  6. Thank you for your kind comment :)

    And don't give up! It will clear. Mine didn't clear up until the 11th month so hang in there!

    :)

    ×